# SDR REXA201100146

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 18,757 hours, 16,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEMI PRESSURE BULKHEAD WEB AT FS 559 FOUND CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260.
